Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 16.

Jiménez Sevilla, María del Mar and Moreno, José Pedro (2001) A constant of porosity for convex bodies. Illinois Journal of Mathematics, 45 (3). pp. 1061-1071. ISSN 0019-2082

Jiménez Sevilla, María del Mar and Moreno, José Pedro (1998) A note on norm attaining functionals. Proceedings of the American Mathematical Society, 126 (7). pp. 1989-1997. ISSN 0002-9939

Jiménez Sevilla, María del Mar and Moreno, José Pedro (2000) A note on porosity and the Mazur intersection property. Mathematika. A Journal of Pure and Applied Mathematics , 47 (1-2). pp. 267-272. ISSN 0025-5793

Borwein , Jonathan M. and Jiménez Sevilla, María del Mar and Moreno, José Pedro (2002) Antiproximinal norms in Banach spaces. Journal of Approximation Theory, 114 (1). pp. 57-69. ISSN 0021-9045

Argyros, Spiros A. and Castillo , Jesús F. and Granero , A. S. and Jiménez Sevilla, María del Mar and Moreno, José Pedro (2002) Complementation and embeddings of c0(I) in Banach spaces. Proceedings of the London Mathematical Society, 85 (3). pp. 742-768. ISSN 0024-6115

Granero , A. S. and Jiménez Sevilla, María del Mar and Moreno , José Pedro (1998) Convex sets in Banach spaces and a problem of Rolewicz. Studia Mathematica, 129 (1). pp. 19-29. ISSN 0039-3223

Granero , A. S. and Jiménez Sevilla, María del Mar and Moreno, José Pedro (1999) Geometry of Banach spaces with property β. Israel Journal of Mathematics , 111 (1). pp. 263-273. ISSN 0021-2172

Granero , A. S. and Jiménez Sevilla, María del Mar and Moreno, José Pedro (2004) Intersections of closed balls and geometry of Banach spaces. Extracta Mathematicae, 19 (1). pp. 55-92. ISSN 0213-8743

Georgiev, P. G. and Granero , A. S. and Jimenez Sevilla, Maria del Mar and Moreno , José Pedro (2000) Mazur intersection properties and differentiability of convex functions in Banach spaces. Journal of the London Mathematical Society, 61 (2). pp. 531-542. ISSN 0024-6107

Jimenez Sevilla, Maria del Mar and Moreno , José Pedro (1996) On denseness of certain norms in Banach spaces. Bulletin of the Australian Mathematical Society, 54 (2). pp. 183-196. ISSN 0004-9727

Granero , A. S. and Jimenez Sevilla, Maria del Mar and Montesinos, Alejandro and Moreno , José Pedro and Plichko, Anatolij (2003) On the Kunen-Shelah properties in Banach spaces. Studia Mathematica, 157 (2). pp. 97-120. ISSN 0039-3223

Granero , A. S. and Jiménez Sevilla, María del Mar and Moreno , José Pedro (2001) On the Nonseparable Subspaces of J(η) and C([1, η]). Mathematische Nachrichten, 221 (1). pp. 75-85. ISSN 0025-584X

Jiménez Sevilla, María del Mar and Granero , A. S. and Moreno, José Pedro (2002) On ω-independence and the Kunen-Shelah property. Proceedings of the Edinburgh Mathematical Society, 45 (2). pp. 391-395. ISSN 0013-0915

Jiménez Sevilla, María del Mar and Moreno , José Pedro (1997) Renorming Banach spaces with the Mazur intersection property. Journal of Functional Analysis , 144 (2). pp. 486-504. ISSN 0022-1236

Granero , A. S. and Jiménez Sevilla, María del Mar and Moreno , José Pedro (1999) Sequential continuity in the ball topology of a Banach space. Indagationes Mathematicae, 10 (3). pp. 423-435. ISSN 0019-3577

Jiménez Sevilla, María del Mar and Moreno, José Pedro (1995) The Mazur intersection property and Asplund spaces. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 321 (9). pp. 1219-1223. ISSN 0764-4442

This list was generated on Sun Dec 21 03:16:00 2014 CET.